Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Chronic bronchitis worsens with the dust. Prescribed musinex, advair, zyrtac, prolosec, lexapro, simvastatin. Any other remedy apart from medicines?

I am 58 year old female who has had chronic bronchiatis for years. It seems to get real bad when I get around alot of dust from attics to riding in a recently plowed field. These two incidents seem to be the ones that bothered me most. My doctor has me on Musinex DM, 2x a day, Advair ,Zyrtac and an antibotic. I take proloseq, lexapro , mobic. He recently put me on simavastatin (2 mos.) I am tired of taking medicine only to have my system get worse. What chanel do you think I need to go?
Asked On : Sat, 12 May 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Allergist and Immunologist 's  Response
WITH MY EXPERIENCE IT IS FOOD COMPONENT CAUSING YOU PROBLEM TRIGGERED BY DUSTS
IF YOU CAN GET BLOOD SERUM TESTS FOR FOODS LIKE MILK WHEAT POTATO CHANA EGG NUTS AND EGG
YOU CAN FIND ANSWER WITHDRAW THOSE YOU WILL BE RELIEVED
AF YOU GET POLLEN TESTS YOU CAN GO FOR IMMUNOTHERAPY WHICH IS GIVING PROMISING RESULTS IN NEW STUDIES
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor